Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Wilmington, OH

May 30, 20154 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 30, 2015, 5:02 PM EDT for 4 counties in Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 5:02 PM EDT (21:02 UTC)
Expired
May 30, 2015, 5:45 PM EDT
In force
43 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Logan County, OH, Miami County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:30 PM EDTTSTM WND DMGPort Jefferson, OHSEVERAL TREES AND LARGE BRANCHES DOWN ACROSS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
375 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS51 KILN 302102
SVRILN
OHC011-091-109-149-302145-
/O.NEW.KILN.SV.W.0077.150530T2102Z-150530T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHELBY COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
  CENTRAL AUGLAIZE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 PM EDT.

* AT 502 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  LOCKINGTON...MOVING NORTHEAST AT 40 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  MINSTER...
  SIDNEY...
  BOTKINS...
  RUSSELLS POINT...

IN ADDITION...LOCKINGTON...FORT LORAMIE...NEWBERN...LAKE LORAMIE
STATE PARK...HARDIN...MCCARTYVILLE...KETTLERSVILLE AND SWANDERS ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 84 AND 109...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4054 8388 4053 8388 4036 8384 4014 8428
      4018 8442 4035 8443 4053 8429 4055 8415
TIME...MOT...LOC 2103Z 230DEG 37KT 4022 8427

HAIL...1.00IN
WIND...60MPH

$$
3 follow-up statements
239 
WWUS51 KILN 302112
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 PM EDT SAT MAY 30 2015

OHC109-302122-
/O.CAN.KILN.SV.W.0077.000000T0000Z-150530T2145Z/
MIAMI OH-
512 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4054 8388 4036 8384 4019 8418 4019 8422
      4020 8422 4020 8442 4035 8443 4053 8429
      4055 8415
TIME...MOT...LOC 2112Z 230DEG 37KT 4028 8418

$$

OHC011-091-149-302145-
/O.CON.KILN.SV.W.0077.000000T0000Z-150530T2145Z/
AUGLAIZE OH-LOGAN OH-SHELBY OH-
512 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SHELBY...NORTHWESTERN LOGAN AND SOUTHEASTERN AUGLAIZE COUNTIES...

AT 511 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR SIDNEY...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
SIDNEY...BOTKINS AND RUSSELLS POINT.

IN ADDITION...MCCARTYVILLE...KETTLERSVILLE...SWANDERS...ANNA...PORT
JEFFERSON...PEMBERTON...QUINCY AND MONTRA ARE NEAR THE PATH OF THIS
STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 85 AND 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4054 8388 4036 8384 4019 8418 4019 8422
      4020 8422 4020 8442 4035 8443 4053 8429
      4055 8415
TIME...MOT...LOC 2112Z 230DEG 37KT 4028 8418

HAIL...1.00IN
WIND...60MPH

$$
718 
WWUS51 KILN 302125
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT SAT MAY 30 2015

OHC011-091-149-302145-
/O.CON.KILN.SV.W.0077.000000T0000Z-150530T2145Z/
AUGLAIZE OH-LOGAN OH-SHELBY OH-
525 PM EDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SHELBY...NORTHWESTERN LOGAN AND CENTRAL AUGLAIZE COUNTIES...

AT 522 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR PORT JEFFERSON...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
VERY HEAVY RAIN WHICH MAY CAUSE MINOR FLOODING...

LOCATIONS IMPACTED INCLUDE...
RUSSELLS POINT.

IN ADDITION...QUINCY...MONTRA...MAPLEWOOD...FRYBURG...JACKSON
CENTER...LOGANSVILLE...BLOOM CENTER AND LEWISTOWN ARE NEAR THE PATH
OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 88 AND 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4054 8388 4036 8384 4020 8416 4026 8428
      4036 8432 4053 8427 4055 8415
TIME...MOT...LOC 2125Z 230DEG 37KT 4036 8406

HAIL...1.00IN
WIND...60MPH

$$
352 
WWUS51 KILN 302145
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SAT MAY 30 2015

OHC011-091-149-302155-
/O.EXP.KILN.SV.W.0077.000000T0000Z-150530T2145Z/
AUGLAIZE OH-LOGAN OH-SHELBY OH-
545 PM EDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY...NORTHWESTERN LOGAN
AND CENTRAL AUGLAIZE COUNTIES HAS EXPIRED...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4054 8388 4036 8384 4020 8416 4026 8428
      4036 8432 4053 8427 4055 8415
TIME...MOT...LOC 2125Z 230DEG 37KT 4036 8406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:50 PM EDT, 12 minutes earlier.

Area forecast discussion, May 30, 4:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT SAT MAY 30 2015

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL APPROACH THE REGION TONIGHT AND MOVE
THROUGH THE AREA ON SUNDAY. HIGH PRESSURE WILL BEGIN TO MOVE INTO
INTO THE AREA FOR THE BEGINNING OF THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE
AIRMASS THIS AFTERNOON. AN AREA OF LOW PRESSURE WILL APPROACH THE
REGION TONIGHT. EXPECT SHOWERS AND SOME THUNDERSTORM ACTIVITY TO
PERSIST THROUGH THE NIGHT ESPECIALLY ACROSS WESTERN AND NORTHERN
PORTIONS OF THE FA. THIS IS ALSO THE AREA THAT WILL HAVE THE
POTENTIAL OF SEEING SOME ISOLATED STRONG TO SEVERE THUNDERSTORMS.
THE PRIMARY THREAT OF ANY STRONG TO SEVERE STORMS WOULD BE WIND
HOWEVER ISOLATED HAIL CANNOT BE RULED OUT. HIGHLIGHTED THIS THREAT
IN THE HWO. TEMPERATURES WILL BE THE COOLEST ACROSS NW PORTIONS OF
THE FA WHERE WINDS WILL BE MORE OUT OF THE ENE OVERNIGHT. THIS
WILL ALSO BE THE AREA WHERE THERE IS THE POTENTIAL FOR THE
HEAVIEST RAIN OVERNIGHT. ADDED IN HEAVY RAIN MENTION INTO THE HWO
AND ALSO PUT HEAVY RAIN MENTION INTO THE FORECAST.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE FA ON
SUNDAY TRAVELING FROM AROUND JUST NORTH OF DAYTON TO JUST NORTH OF
COLUMBUS. THE BEST CHANCE FOR RAIN WILL BE ALONG AND JUST OF THIS
AREA. AS THE LOW MOVES ACROSS THE REGION EXPECT A WIDE RANGE IN
TEMPERATURES WITH HIGH TEMPERATURES ACROSS NW PORTIONS OF THE FA
ONLY EXPECTED TO BE IN THE 60S WHILE SE PORTIONS OF THE FA ARE
EXPECTED TO RISE INTO THE 80S. COOLER AIR WILL WORK INTO THE FA
DURING THE AFTERNOON AND THEN EXPECT TEMPERATURES TO BEGIN TO DROP
ACROSS THE REGION. COOLER AIR WILL CONTINUE TO MOVE IN SUNDAY
NIGHT WITH LOW TEMPERATURES RANGING FROM THE UPPER 40S ACROSS NW
PORTIONS OF THE FA TO UPPER 50S ACROSS SE PORTIONS OF THE FA.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
PERIOD WILL START WITH SURFACE HIGH OVER THE UPPER GREAT LAKES AND A
FRONT STALLED JUST SOUTH OF THE REGION. LOW LEVEL MOISTURE WILL BE
TRAPPED UNDER AN INVERSION RESULTING IN SUBSTANTIAL CLOUDS AND
RELATIVELY COOL CONDITIONS. SOME SHOWERS COULD OCCUR IN THE FAR
SOUTHERN COUNTIES IN CLOSER PROXIMITY TO THE BOUNDARY.

THERE WILL BE LITTLE CHANGE TO THE PATTERN THROUGH THE MIDDLE OF THE
WEEK WITH THE REGION IN A BIT OF A COL BETWEEN WESTERLIES TO THE
NORTH AND A CUT OFF LOW IN THE DEEP SOUTH. OLD FRONTAL BOUNDARY/
INVERTED TROUGH WILL REMAIN JUST SOUTHEAST OF THE FORECAST AREA AND
PERHAPS EVEN DRIFT BACK NORTH A BIT. A FAIR AMOUNT OF UNCERTAINTY
WITH THIS EVOLUTION. BUT THERE IS ENOUGH OF A SIGNAL TO WARRANT
CHANCE POPS...MOSTLY DIURNAL...WEDNESDAY AND THURSDAY. TEMPERATURES
WILL SLOWLY WARM DURING THIS PERIOD.

AS SOUTHERN LOW OPENS UP THE WESTERLIES WILL SAG SOUTHWARD LATE IN
THE WEEK. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY AS A SHORT WAVE MOVES THROUGH. IT APPEARS THAT HIGH PRESSURE
WILL START BUILDING IN FOR SATURDAY. TEMPERATURES WILL BE SLIGHTLY
ABOVE NORMAL FOR THE LATTER PART OF THE WEEK.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ON THE RADAR
CURRENTLY. DUE TO COVERAGE HAVE ADDED TEMPO TSRA TO ALL TAF SITES
THIS AFTERNOON. EXPECT COVERAGE TO REMAIN WIDESPREAD THROUGH THE
AFTERNOON INTO EVENING. A SURFACE LOW WILL APPROACH FROM THE
SOUTHWEST LATER THIS EVENING WHICH SHOULD HELP TO TRANSITION BEST
COVERAGE FARTHER NORTH. HIGH RES MODELS THEN ARE INDICATING A LINE
OF SHOWERS AND THUNDERSTORMS PUSHING INTO THE AREA EARLY TOMORROW
MORNING ALONG A FRONT. HIGH RES MODELS THEN WEAKEN THE N-S LINE AS
IT MOVES INTO THE AREA. AS THE LOW MOVES NORTHEAST OF THE AREA
MODELS CONTINUE TO SHOW DEVELOPMENT OF MVFR CIGS. NAM AND GFS
FORECAST SOUNDINGS SHOW IFR CIGS OFF TO THE WEST WITH MVFR TOWARDS
THE EAST. FOR NOW HAVE TRENDED CIGS DOWN.

OUTLOOK...SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY.
POTENTIAL EXISTS FOR MVFR OR IFR CIGS LATE SUNDAY THROUGH MONDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...HAINES
Hazardous weather outlook, May 30, 4:05 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT SAT MAY 30 2015

INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-312015-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-
FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ042>046-051>056-060>062-070-312015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.

OHZ026-034-035-312015-
HARDIN-MERCER-AUGLAIZE-
405 PM EDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE
EVENING HOURS. HEAVY RAIN WILL BE POSSIBLE AT TIMES THIS EVENING
INTO TONIGHT. THIS MAY LEAD TO ISOLATED FLOODING ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER.

In the hours before

Local storm report, May 30, 3:23 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     4 SW DOWNTOWN COLUMBUS  39.93N 83.06W
05/30/2015  E50 MPH          FRANKLIN           OH   TRAINED SPOTTER

&&

JGIBSON
Special weather statement, May 30, 3:56 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
356 PM EDT SAT MAY 30 2015

OHZ034-302015-
MERCER OH-
356 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER COUNTY
THROUGH 415 PM EDT...

AT 353 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CHATTANOOGA...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4053 8477 4055 8481 4073 8481 4073 8480
      4073 8455
Special weather statement, May 30, 4:28 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SAT MAY 30 2015

OHZ034-035-042-302100-
AUGLAIZE OH-DARKE OH-MERCER OH-
428 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER...NORTHWESTERN
DARKE AND EXTREME SOUTHWESTERN AUGLAIZE COUNTIES THROUGH 500 PM
EDT...

AT 427 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR COSMOS...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
COLDWATER AND CELINA.

ALSO...NORTH DAYTON...ROSE HILL...ELDORA SPEEDWAY...NEW WESTON...
BURKETTSVILLE...NORTH STAR...ST. HENRY...OSGOOD...CARTHAGENA AND
MARIA STEIN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4036 8444 4025 8481 4047 8481 4062 8445
Special weather statement, May 30, 4:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SAT MAY 30 2015

OHZ054-055-063-064-302100-
FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
430 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...
SOUTHEASTERN MADISON...WESTERN FRANKLIN AND NORTHEASTERN FAYETTE
COUNTIES THROUGH 500 PM EDT...

AT 427 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSTATE
71 AT STATE ROUTE 38...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING...WEST
JEFFERSON AND GROVE CITY.

ALSO...CHENOWETH...MADISON LAKE...FIVE POINTS...BIG PLAIN...DERBY...
LILLY CHAPEL...DARBYVILLE...WRIGHTSVILLE...HARRISBURG AND ORIENT ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4007 8308 3969 8305 3961 8346 3983 8347
Special weather statement, May 30, 4:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT SAT MAY 30 2015

OHZ042-043-051-302115-
DARKE OH-MIAMI OH-SHELBY OH-
439 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN MIAMI AND
EASTERN DARKE COUNTIES THROUGH 515 PM EDT...

AT 437 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GETTYSBURG...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES AND SIDNEY.

ALSO...DARKE COUNTY AIRPORT...BRADFORD...HORATIO...WEBSTER...
BLOOMER...POLO...RUSSIA...WILLOWDELL...HOUSTON AND NEWPORT ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4029 8407 4002 8454 4020 8461 4038 8436
      4038 8435 4040 8434 4046 8426
Special weather statement, May 30, 4:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SAT MAY 30 2015

OHZ055-064-302130-
FRANKLIN OH-PICKAWAY OH-
454 PM EDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY AND
SOUTHWESTERN FRANKLIN COUNTIES THROUGH 530 PM EDT...

AT 453 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DERBY...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GROVE CITY.

ALSO...HARRISBURG...ORIENT...GEORGESVILLE...DARBYDALE...URBANCREST...
LINCOLN VILLAGE AND VALLEYVIEW ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3983 8290 3974 8322 3978 8325 3979 8324
      3983 8325 3988 8325 4001 8309

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:56 PM EDTSpecial Weather StatementILNMercer19 min
May 30, 4:28 PM EDTSpecial Weather StatementILNMercer32 min
May 30, 4:30 PM EDTSpecial Weather StatementILNMadison30 min
May 30, 4:39 PM EDTSpecial Weather StatementILNShelby36 min
May 30, 4:54 PM EDTSpecial Weather StatementILNFranklin36 min
May 30, 5:07 PM EDTSpecial Weather StatementILNMiami23 min
May 30, 5:11 PM EDTSevere Thunderstorm WarningILNFranklin34 min
May 30, 5:23 PM EDTSpecial Weather StatementILNWarren37 min
May 30, 5:30 PM EDTSpecial Weather StatementILNDelaware45 min
May 30, 5:32 PM EDTSpecial Weather StatementILNMontgomery43 min
May 30, 5:38 PM EDTSpecial Weather StatementILNHardin, Logan52 min
May 30, 5:43 PM EDTSpecial Weather StatementILNLicking32 min
May 30, 5:57 PM EDTSpecial Weather StatementILNClark, Greene33 min
May 30, 6:03 PM EDTSpecial Weather StatementILNHardin42 min
May 30, 6:28 PM EDTSpecial Weather StatementILNClark, Greene, Madison32 min
May 30, 6:30 PM EDTSevere Thunderstorm WarningILNChampaign30 min
May 30, 6:39 PM EDTSpecial Weather StatementILNGreene36 min
May 30, 6:40 PM EDTSpecial Weather StatementILNLicking35 min
May 30, 6:54 PM EDTSpecial Weather StatementILNLogan36 min
May 30, 6:57 PM EDTSpecial Weather StatementILNMadison, Union33 min
May 30, 7:05 PM EDTSpecial Weather StatementILNLicking40 min
May 30, 7:08 PM EDTSpecial Weather StatementILNClark, Greene37 min
May 30, 7:10 PM EDTSpecial Weather StatementILNMercer50 min
May 30, 7:15 PM EDTSevere Thunderstorm WarningILNMercer45 min
May 30, 7:18 PM EDTSpecial Weather StatementILNWarren42 min
May 30, 7:26 PM EDTSpecial Weather StatementILNDelaware, Union49 min
May 30, 7:28 PM EDTSpecial Weather StatementILNDarke32 min
May 30, 7:36 PM EDTSpecial Weather StatementILNChampaign, Clark39 min
May 30, 7:39 PM EDTSpecial Weather StatementILNDarke36 min
May 30, 7:44 PM EDTSpecial Weather StatementILNMontgomery46 min
May 30, 7:55 PM EDTSpecial Weather StatementILNAuglaize, Mercer, Shelby50 min
May 30, 7:56 PM EDTAreal Flood AdvisoryILNDarke, Mercer3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.